Alert archive / Wyoming / Snow Advisories in 2007
Snow Advisory 9, NWS Cheyenne, WY
NWS Cheyenne, WY issued this snow advisory at Oct 13, 2007, 5:06 AM MDT. It took effect at Oct 13, 2007, 9:00 PM MDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Oct 13, 2007, 5:06 AM MDT (11:06 UTC)
- In effect from
- Oct 13, 2007, 9:00 PM MDT
- Expired
- Oct 14, 2007, 11:40 AM MDT
- In force
- 15 hr
- Issued by
- NWS Cheyenne, WY
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KCYS 131106 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 506 AM MDT SAT OCT 13 2007 ...A SNOW ADVISORY IS IN EFFECT FROM 9 PM THIS EVENING TO 12 PM MDT SUNDAY... .AN UPPER LOW PRESSURE SYSTEM WILL MOVE ACROSS THE CENTRAL ROCKIES TONIGHT AND SUNDAY MORNING. DEEP MOISTURE WITH THIS SYSTEM COMBINED WITH THE COLDER AIR OVER THE MOUNTAINS WILL RESULT IN PERIODS OF SNOW OVER THE MOUNTAINS TONIGHT AND SUNDAY MORNING. WYZ063-064-066-131915- /O.NEW.KCYS.SN.Y.0009.071014T0300Z-071014T1800Z/ SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE RANGE- INCLUDING THE CITIES OF...CENTENNIAL...GARRETT...BUFORD... HORSE CREEK 506 AM MDT SAT OCT 13 2007 ...SNOW ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 12 PM MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A SNOW ADVISORY FOR THE SOUTHEAST WYOMING MOUNTAINS...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 12 PM MDT SUNDAY. RAIN WILL BEGIN IN THE MOUNTAINS TODAY AND WILL CHANGE TO SNOW THIS EVENING. THE SNOW WILL BE HEAVY AT TIMES THROUGH SUNDAY MORNING WITH TOTAL SNOW ACCUMULATIONS OF 4 TO 9 INCHES BY NOON SUNDAY IN THE SNOWY RANGE...AND 3 TO 8 INCHES IN THE LARAMIE RANGE. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ KMD
5 follow-up statements
000 WWUS45 KCYS 131834 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1234 PM MDT SAT OCT 13 2007 ...A SNOW ADVISORY IS IN EFFECT FROM 9 PM THIS EVENING TO 12 PM MDT SUNDAY... .AN UPPER LOW PRESSURE SYSTEM WILL MOVE ACROSS THE CENTRAL ROCKIES TONIGHT AND SUNDAY MORNING. DEEP MOISTURE WITH THIS SYSTEM COMBINED WITH THE COLDER AIR OVER THE MOUNTAINS WILL RESULT IN PERIODS OF SNOW OVER THE MOUNTAINS TONIGHT AND SUNDAY MORNING. WYZ063-064-066-140300- /O.CON.KCYS.SN.Y.0009.071014T0300Z-071014T1800Z/ SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE RANGE- INCLUDING THE CITIES OF...CENTENNIAL...GARRETT...BUFORD... HORSE CREEK 1234 PM MDT SAT OCT 13 2007 ...SNOW ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 12 PM MDT SUNDAY... A SNOW ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 12 PM MDT SUNDAY. RAIN WILL CONTINUE IN THE MOUNTAINS THIS AFTERNOON AND WILL CHANGE TO SNOW THIS EVENING. THE SNOW WILL BE HEAVY AT TIMES THROUGH SUNDAY MORNING WITH TOTAL SNOW ACCUMULATIONS OF 4 TO 9 INCHES BY NOON SUNDAY IN THE SNOWY RANGE...AND 3 TO 8 INCHES IN THE LARAMIE RANGE. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ JR
000 WWUS45 KCYS 140033 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 633 PM MDT SAT OCT 13 2007 ...A SNOW ADVISORY REMAINS IN EFFECT UNTIL 12 PM MDT SUNDAY... .AN UPPER LOW PRESSURE SYSTEM WILL CONTINUE TO MOVE ACROSS THE CENTRAL ROCKIES TONIGHT AND SUNDAY MORNING. DEEP MOISTURE WITH THIS SYSTEM COMBINED WITH THE COLDER AIR OVER THE MOUNTAINS WILL RESULT IN PERIODS OF SNOW OVER THE MOUNTAINS TONIGHT AND SUNDAY MORNING. WYZ063-064-066-141200- /O.CON.KCYS.SN.Y.0009.071014T0300Z-071014T1800Z/ SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE RANGE- INCLUDING THE CITIES OF...CENTENNIAL...GARRETT...BUFORD... HORSE CREEK 633 PM MDT SAT OCT 13 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 12 PM MDT SUNDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 12 PM MDT SUNDAY. RAIN HAS CHANGED OVER TO SNOW AT ELEVATIONS ABOVE 7500 FEET. SNOWFALL...HEAVY AT TIMES...WILL CONTINUE TONIGHT THROUGH SUNDAY MORNING. SNOW ACCUMULATIONS OF 6 TO 9 INCHES ARE EXPECTED BY NOON SUNDAY IN THE SNOWY RANGE...WITH 4 TO 7 INCHES OF SNOW EXPECTED IN THE LARAMIE RANGE. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. THOSE TRAVELING THROUGH THE HIGHER TERRAIN ...ESPECIALLY ALONG INTERSTATE 80 BETWEEN CHEYENNE AND LARAMIE... SHOULD BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES. THOSE HUNTING OR EXPOSED TO THE ELEMENTS IN THE HIGH COUNTRY SHOULD BE PREPARED FOR THE COMBINATION OF ACCUMULATING SNOWFALL...SUB-FREEZING TEMPERATURES AND GUSTY WINDS OVERNIGHT. $$
000 WWUS45 KCYS 140455 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1055 PM MDT SAT OCT 13 2007 ...A SNOW ADVISORY REMAINS IN EFFECT UNTIL 12 PM MDT SUNDAY... .A STORM SYSTEM LOCATED OVER THE CENTRAL ROCKIES LATE THIS EVENING WILL MOVE SLOWLY EAST THROUGH SUNDAY. THE STORM WILL PRODUCE WIDESPREAD RAIN AND SNOW OVER SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE DURING THAT TIME. THE SNOW LEVEL WILL LOWER TO ABOUT 6500 FEET EARLY SUNDAY MORNING OVER THE REGION. WYZ063-064-066-141300- /O.CON.KCYS.SN.Y.0009.000000T0000Z-071014T1800Z/ SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE RANGE- INCLUDING THE CITIES OF...CENTENNIAL...GARRETT...BUFORD... HORSE CREEK 1055 PM MDT SAT OCT 13 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 12 PM MDT SUNDAY... SNOW CONTINUES TO FALL AT ELEVATIONS ABOVE 7500 FEET LATE THIS EVENING OVER SOUTHEAST WYOMING. THE SNOW LEVEL WILL GRADUALLY LOWER TO 6500 FEET EARLY SUNDAY MORNING. SNOW WILL BE HEAVY AT TIMES THROUGH SUNDAY MORNING OVER THE SNOWY AND LARAMIE RANGES. SNOW ACCUMULATIONS OF 6 TO 9 INCHES ARE EXPECTED BY NOON SUNDAY IN THE SNOWY RANGE...WITH 4 TO 8 INCHES OF SNOW EXPECTED IN THE LARAMIE RANGE. AT 1035 PM...LAW ENFORCEMENT INDICATED 4 TO AS MUCH AS 6 INCHES OF SNOW WAS ON THE GROUND OVER THE INTERSTATE 80 SUMMIT BETWEEN CHEYENNE AND LARAMIE. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. THOSE TRAVELING THROUGH THE HIGHER TERRAIN ...ESPECIALLY ALONG INTERSTATE 80 BETWEEN CHEYENNE AND LARAMIE... SHOULD BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES. THOSE HUNTING OR EXPOSED TO THE ELEMENTS IN THE HIGH COUNTRY SHOULD BE PREPARED FOR THE COMBINATION OF ACCUMULATING SNOWFALL...SUB-FREEZING TEMPERATURES AND GUSTY WINDS OVERNIGHT. $$ WEILAND
000 WWUS45 KCYS 141113 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 513 AM MDT SUN OCT 14 2007 ...A SNOW ADVISORY REMAINS IN EFFECT UNTIL 12 PM MDT SUNDAY... .A STORM SYSTEM LOCATED OVER THE CENTRAL ROCKIES EARLY THIS MORNING WILL MOVE SLOWLY EAST THROUGH TODAY. THE STORM WILL CONTINUE TO PRODUCE WIDESPREAD RAIN AND SNOW OVER SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE TODAY INTO THIS EVENING. WYZ063-064-066-141800- /O.CON.KCYS.SN.Y.0009.000000T0000Z-071014T1800Z/ SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE RANGE- INCLUDING THE CITIES OF...CENTENNIAL...GARRETT...BUFORD... HORSE CREEK 513 AM MDT SUN OCT 14 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON MDT TODAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON MDT TODAY FOR THE SOUTHEAST WYOMING MOUNTAINS. SNOW WILL CONTINUE TO FALL IN THE SOUTHEAST WYOMING MOUNTAINS THIS MORNING WITH ADDITIONAL ACCUMULATIONS OF 1 TO 2 INCHES. NORTH WINDS WILL ALSO INCREASE TO 10 TO 20 MPH BY LATE MORNING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. THOSE TRAVELING THROUGH THE HIGHER TERRAIN ...ESPECIALLY ALONG INTERSTATE 80 BETWEEN CHEYENNE AND LARAMIE... SHOULD BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES. THOSE HUNTING OR EXPOSED TO THE ELEMENTS IN THE HIGH COUNTRY SHOULD BE PREPARED FOR THE COMBINATION OF ACCUMULATING SNOWFALL ...SUB-FREEZING TEMPERATURES AND GUSTY WINDS THIS MORNING. $$ KMD
000 WWUS45 KCYS 141740 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1140 AM MDT SUN OCT 14 2007 WYZ063-064-066-141845- /O.CAN.KCYS.SN.Y.0009.000000T0000Z-071014T1800Z/ SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE RANGE- INCLUDING THE CITIES OF...CENTENNIAL...GARRETT...BUFORD... HORSE CREEK 1140 AM MDT SUN OCT 14 2007 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE SNOW ADVISORY. SNOW HAS STEADILY DECREASED THIS MORNING AND WILL CONTINUE TO DIMINISH THIS AFTERNOON. FOR THIS REASON...THE SNOW ADVISORY HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this snow advisory went out at Oct 13, 2:45 AM MDT, 2 hours 21 minutes earlier.
Area forecast discussion, Oct 13, 2:45 AM MDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
245 AM MDT SAT OCT 13 2007
.SHORT TERM...SOUTHERLY FLOW WILL BE ALOFT TODAY WITH PVA OVER THE
AREA AS THE UPPER LOW MOVES ACROSS UT. CYCLONIC FLOW WILL BE ALOFT
TONIGHT AS THE UPPER LOW MOVES ACROSS CO. CLOSED LOW AT 700 MB WILL
BE OVER THE AREA THROUGH TONIGHT. PLENTY OF LOW AND MID LEVEL
MOISTURE WILL BE PRESENT AND WITH MOIST LOW LEVEL UPSLOPE FLOW WILL
RESULT IN SHOWERS ACROSS THE ENTIRE AREA TODAY...WITH ISOLATED
THUNDERSTORMS EAST OF THE LARAMIE RANGE THIS AFTERNOON. BELIEVE DAY
ONE FROM SPC IS OVERDONE AND WILL NOT MENTION ANY SEVERE WEATHER
OVER THE CWA TODAY. LIS ARE -1 TO -3 AT 18Z WITH CAPE VALUES AROUND
400 TO 700 J/KG. AIRMASS IS ONLY SLIGHTLY UNSTABLE EAST OF THE
LARAMIE RANGE THIS EVENING. RAIN WILL CONTINUE TONIGHT AT THE LOWER
ELEVATIONS AND WILL CHANGE TO SNOW IN THE MOUNTAINS ABOVE 7000 FT
AFTER 9 PM. WITH DEEP MOISTURE IN PLACE OVER THE AREA...BELIEVE
MOUNTAINS COULD PICK UP 4 TO 8 INCHES OF SNOW BY 12Z SUN. WILL GO
WITH A SNOW ADVISORY FOR THE LARAMIE AND SNOWY RANGE FOR TONIGHT AND
SUNDAY MORNING.
.LONG TERM...SUNDAY THROUGH SATURDAY...
THE UPPER LOW WILL MOVE ONLY SLOWLY EAST SUNDAY AND MONDAY...MOVING
FROM EASTERN COLORADO AT 12Z SUNDAY TO CENTRAL KANSAS OR NEBRASKA
12Z MONDAY. MODELS ARE FAIRLY SIMILAR IN THE MOVEMENT OF THE
FEATURE. THE ASSOCIATED SURFACE LOW WILL START OUT OVER NORTHWEST
KANSAS 12Z SUNDAY AND THEN MOVE EAST. THE SURFACE FORCING WILL END
OVER THE CWA BY 00Z MONDAY AS SURFACE HIGH PRESSURE STARTS TO MOVE
OVER THE AREA. CLOUDS AND SOME LIGHT PRECIPITATION WILL LINGER OVER
THE EAST PARTS OF THE CWA THROUGH MONDAY DUE TO THE LOCATION OF THE
UPPER LOW. THE 700 MB TEMPERATURES COOL TO -2C TO -4C BY 00Z MONDAY
AND THE 1000 TO 500 MB THICKNESS VALUES DROP TO 552...SO THE SNOW
LEVEL WILL LOWER TO AROUND 6000 FEET SUNDAY MORNING. A SNOW
ADVISORY WILL EXTEND THROUGH SUNDAY MORNING FOR THE SNOWY AND THE
SOUTHERN LARAMIE RANGES. WILL INCREASE POPS THROUGH SUNDAY AND BUMP
DOWN TEMPERATURES. THERE WILL BE A BRIEF BREAK IN THE WEATHER FOR
LATER ON MONDAY AND INTO TUESDAY NIGHT. AFTER THAT TIME THE
PROGRESSIVE WESTERLY WIND FLOW ALOFT WILL MOVE A SHORTWAVE TROUGH
ACROSS THE CWA. THAT WILL BE FOLLOWED BY ANOTHER SHORTWAVE TROUGH
AND ASSOCIATED SURFACE COLD FRONT FOR THURSDAY THROUGH FRIDAY NIGHT.
MODELS DIFFER FOR THE MIDDLE AND LATTER PARTS OF NEXT WEEK AND SO
FORECAST UNCERTAINTY IS GREATER THAN NORMAL. THE 00Z ECMWF...
CANADIAN AND NOGAPS PLACE GREATER EMPHASIS ON THE MID WEEK SHORTWAVE
TROUGH THAN THE GFS. THE ECMWF IS NOW MORE SIMILAR TO THE GFS LATER
IN THE WEEK. THE BEST SURFACE FORCING LOOKS TO BE THURSDAY AND INTO
THURSDAY NIGHT. WILL INCREASE CLOUDS...POPS AND WINDS FOR WEDNESDAY
THROUGH FRIDAY MORNING ESPECIALLY OVER THE MOUNTAINS. A GOOD
OROGRAPHIC SNOW EVENT MAY BE SETTING UP FOR THAT TIME PERIOD WITH
SOUTHERN WYOMING BEING JUST ON THE CYYCLONIC SIDE OF THE 300 MB
JET. THE ATMOSPHERE DRIES AND HEIGHTS ALOFT RISE FOR FRIDAY NIGHT
AND NEXT SATURDAY FOR WARMER AND DRIER WEATHER.
&&
.AVIATION...WIDESPREAD IFR AND MVFR WILL CONTINUE ACROSS THE AREA
TODAY AND TONIGHT DUE TO LOW VISIBILITIES AND CEILINGS IN FOG AND
LOW CLOUDS. SNOW WILL ALSO FALL OVER THE MOUNTAINS TONIGHT AND
SUNDAY MORNING AND WILL REDUCE VISIBILITIES TO LESS THAN A MILE AT
TIMES.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...SNOW ADVISORY FROM 9 PM SATURDAY TO NOON SUNDAY FOR WYZ063-
WYZ064-WYZ066.
NE...NONE.
&&
SHORT TERM/AVIATION...KMD
LONG TERM....WEILANDHazardous weather outlook, Oct 12, 9:08 PM MDT, 7 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 908 PM MDT FRI OCT 12 2007 WYZ059>065-140315- CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE- NORTH LARAMIE RANGE-LARAMIE VALLEY- 908 PM MDT FRI OCT 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED AFTERNOON THUNDERSTORMS WILL OCCUR EAST OF THE LARAMIE RANGE SATURDAY. SNOW IS LIKELY IN THE MOUNTAINS SATURDAY NIGHT AND SUNDAY MORNING AND SNOW ACCUMULATIONS OF 4 TO 5 INCHES ARE LIKELY IN THE SNOWY RANGE WITH 2 TO 4 INCHES IN THE LARAMIE RANGE. COLDER TEMPERATURES ARE IN STORE FOR THE AREA SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ001>003-019>021-054-055-WYZ066>070-140315- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE-LARAMIE RANGE-PLATTE-GOSHEN-CHEYENNE FOOTHILLS- PINE BLUFFS- 908 PM MDT FRI OCT 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND SOUTHEAST WYOMING. .DAY ONE...TONIGHT AREAS OF FOG WILL DEVELOP OVERNIGHT WITH VISIBILITY RESTRICTIONS LOCALLY TO LESS THAN ONE MILE EXPECTED. THOSE TRAVELING THROUGH THE NEBRASKA PANHANDLE AND SOUTHEAST WYOMING OVERNIGHT SHOULD SLOW DOWN AND EXERCISE CAUTION AS VISIBILITIES MAY DIMINISH QUICKLY OVER SHORT DISTANCES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED AFTERNOON THUNDERSTORMS WILL OCCUR EAST OF THE LARAMIE RANGE SATURDAY. SNOW IS LIKELY IN THE MOUNTAINS SATURDAY NIGHT AND SUNDAY MORNING AND SNOW ACCUMULATIONS OF 4 TO 5 INCHES ARE LIKELY IN THE SNOWY RANGE WITH 2 TO 4 INCHES IN THE LARAMIE RANGE. COLDER TEMPERATURES ARE IN STORE FOR THE AREA SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.